Large deviations for sample paths of Gaussian processes quadratic variations

Perrin, Olivier and Zani, M. (2006) Large deviations for sample paths of Gaussian processes quadratic variations. Journal of Mathematical Sciences, 139 (3). pp. 6595-6602.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/10701
Item Type: Article
Language: English
Date: 2006
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:53
Last Modified: 07 Mar 2018 13:21
OAI ID: oai:tse-fr.eu:10701
URI: http://publications.ut-capitole.fr/id/eprint/2311

Actions (login required)

View Item View Item